# SDR CALA2009080600435

- Difficulty date: August 5, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 32,563 hours, 6,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Part serial: 30686
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT BATTERY PACK FUNCTIONAL CHECK COCKPIT EMERGENCY EXIT LIGHT TEST FAILED.  COCKPIT EMERGENCY LIGHT ASSY REPLACED AND CHECKED NORMAL IAW AMM 33-51-01.
